Evolutionary estimation of parameters of Johnson distributions
Author: Niermann, Stefan
Source: Journal of Statistical Computation and Simulation, Volume 76, Number 3, Number 3/March 2006 , pp. 185-193(9)
Publisher: Taylor and Francis Ltd
Abstract:The problem of fitting a Johnson distribution to data for situations in which the family membership is not known, a priori is considered in this article. Within each Johnson family member, the maximum likelihood estimator is determined with an evolutionary algorithm and the model with the overall highest likelihood is selected. A simulation experiment is performed to demonstrate the appropriateness of this new method.
Document Type: Research Article
Affiliations: Institute for Quantitative Economics, University of Hannover, Koenigsworther Platz 1, D-30167, Hannover, Germany
Publication date: March 1, 2006